# SDR 9EKA20140527001

- Difficulty date: May 23, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N366EV
- Make and model: Snias SA330J
- Aircraft serial: 1201
- Aircraft time: 6,860 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 330A75321020
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A POST FLIGHT INSPECTION OF THE TAIL BOOM DECK NEAR FRAME STATION 9000 HYD FLUID WAS NOTICED UNDER THE TAIL ROTOR HYD RETURN PIPE.  UNABLE TO DETERMINE THE SOURCE  OF LEAK SO A GND POWER HYD TEST UNIT WAS HOOKED TO THE LT HAND SYS.  AS SOON AS PRESS WAS APPLIED THE SOURCE OF THE LEAK WAS IDENTIFIED AS A PIN HOLE SIZED CRACK AT THE TOP OF THE TUBE ARCH AT APPROX 8 DROPS A MINUTE.
